논문KCI 등재
The sequences of Horadam, Williams and Philippou as generalized Lucas sequence
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
df
Abstract
df
참고문헌 (31)
- Barakat, Richard, "The Matrix Operator and the Lucas Polynomials", Journal of Mathematics and Physics, 43, pp.332~335 (1964)
- Bell, E.T., "Notes on Recurring Series of the Third Order", Tohoku Mathematical Journal, 24, pp.168~184 (1924)
- Bell, E.T., "A Revision of the Algebra of Lucas Functions", Annals of Mathematics, 36(2), pp.733~742 (1935)
- Carlitz, L., "Some Arithmetic Sums connected with the Greatest Integer Function", Mathematica Scandinavica, 8, pp.59~64 (1960)
- Carmichael, R.D., "The Theory of Numbers" (1914), Wiley
- Carmichael, R.D., "Diophantine analysis" (1915), Wiley
- Carmichael, Robert, D., "Mathematical Tables and Formulas" (1931), Ginn
- Dafnis, Spiros D., "Restricted Occupancy of s Kinds of Cells and Generalized Pascal Triangles", The Fibonacci Quarterly, 45, pp.347~356 (2007)
- Dickson, L. E., "History of the Theory of Numbers. Volume I" (1952), Chelsea
- Duparc, H.J.A., "Periodicity Properties of Recurring Sequences, I", Indagationes Mathematicae, 16, pp.331~342 (1954)
- Duparc, H.J.A., "Periodicity Properties of Recurring Sequences, II", Indagationes Mathematicae, 16, pp.473~485 (1954)
- Gootherts, G.W., "A Lucas Algebra constructed from Fibonacci Sequences, Part I: Fundamentals and Polynomial Interpretations", The Fibonacci Quarterly, 6, pp.35~43 (1968)
- Hall, M., "Divisibility Sequences of Third Order", American Journal of Mathematics, 58, pp.577~584 (1936)
- Hall, M., "An Isomorphism between Linear Recurring Sequences and Algebraic Rings", Transactions of the American Mathematical Society, 44, pp.196~218 (1938)
- Horadam, A.F., "Basic Properties of a Certain Generalized Sequence of Numbers", The Fibonacci Quarterly, 3, pp.161~176 (1965)
- Hunter, J., "Number Theory", pp.22~23 (1964), Oliver and Boyd
- Jarden, Dov, "Recurring Sequences", pp.107~ (1966), Riveon Lematematika
- Lucas, Edocerd, "Theorie des fonctions numeriques simplement periodiques", American Journal of Mathematics, 1, pp.184~240 (1878)
- Lucas, Edouard, "Theorie des nombres" (1891), Gauthier Villars
- Macmahon, Percy A., "Combinatory Analysis. Volume I" (1915), Cambridge University Press
- Philippou, Andreas N., "A Note on the Fibonacci Sequence of Order K and the Multinomial Coefficients", The Fibonacci Quarterly, 21, pp.82~86 (1983)
- Philippou, A.N., "Waiting for the Kth Consecutive Success and the Fibonacci Sequence of Order K", The Fibonacci Quarterly, 20, pp.28~32 (1982)
- Selmer, Ernst, "Linear recurrence Relations over Finite Fields", pp.1966
- Shannon, A.G., "Iterative Formulas associated with Third Order Recurrence Relations", S.I.A.M. Journal on Applied Mathematics, 23, pp.364~368 (1972)
- van der Poorten, Alf, "A Note on Recurrence Sequences", Journal and Proceedings of the Royal Society of New South Wales, 106, pp.115~117 (1972)
- Ward, Morgan, "The Characteristic Number of a Sequence of Integers satisfying a Linear Recurrence Relation", Transactions of the American Mathematical Society, 33, pp.153~165 (1931)
- Ward, Morgan, "The Arithmetical Theory of Linear Recurring Series", Transactions of the American Mathematical Society, 35, pp.600~628 (1933)
- Ward, Morgan, "Divisibility Sequences", Bulletin of the American Mathematical Society, 42, pp.843~845 (1936)
- Williams, H.C., "A Generalization of the Lucas Functions", 박사, pp.1969
- Williams, H.C., "On a Generalization of the Lucas Functions", Acta Arithmetica, 20, pp.33~51 (1972)
- Williams, H.C., "Fibonacci Numbers obtained from Pascal's Triangle with Generalizations", The Fibonacci Quarterly, 10, pp.405~412 (1972)
관련 논문AI추천
The Sequences of Horadam, Williams and Philippou as Generalized Lucas SequencesA. G. Shannon장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제3호On the sequences related to Fibonacci and Lucas numbersNihal Yilmaz Ä, OzgÄ, ur대한수학회 · 대한수학회지2005 · 제42권 제1호Generalized Fibonacci-Feinberg sequencesA.G. Shannon, C. K. Cook장전수학회 · Advanced Studies in Contemporary Mathematics2011 · 제21권 제2호Some relations on Lucas numbers and their sumsA. Tekcan, B. Gezer, O. Bizim장전수학회 · Advanced Studies in Contemporary Mathematics2007 · 제15권 제2호Fibonacci functional sequence generating functionsA. G. Shannon장전수학회 · Advanced Studies in Contemporary Mathematics2019 · 제29권 제3호Some identities arising from Sheffer sequences of special polynomials김대산, 김태균, 임석훈장전수학회 · Advanced Studies in Contemporary Mathematics2013 · 제23권 제4호
이 간행물의 다른 논문 (14건)
Integral inequalities of simpson type for logarithmically convex functionsBo-Yan Xipp. 559-566A new Riccati equation rational expansion method and exact traveling wave solution for the BBM equationsJuan Liupp. 567-572Elliptic functions to the base fourSrivastava Bpp. 573-585An auxiliary polynomital aligned with the Fermat equationSimon Davispp. 587-605Generalized Dirichlet L-function of arbitrary order with applicationsA. BAYAD, SEBASTIEN GABOURYpp. 607-619
